I have a question if anyone, especially a doctor, can help me...
I moved to Iowa from New Jersey in July, 2009. At that time, I weighed 160 lbs. IMMEDIATELY after moving to Iowa, I developed edema in both my legs. I have gained over 130 lbs. in water weight in one year. I now weigh 295lbs, most of it water weight. My legs, calves, feet, ankles are so filled with water, I cannot believe it. My calves are over 20 inches around. I NEVER had this problem before. I don't have heart disease, liver disease. I have had ultrasounds for blood clots already and I don't have any. I am 41 yrs. old. All my doctor has given me is 40mg. of Furosemide and was told to wear compression stockings. My calves are now so large, it is PHYSICALLY IMPOSSIBLE to put the stockings on. I look horrendous, horrible, disgusting, pathetic and I can't take it anymore. No matter what I do, I can't seem to lose the weight. I'm told to walk which helps to pump the blood/water up, and now it is so difficult and painful for me to walk. There is no logical reason for this condition. I've been checked for lymphedema, veinous insufficiency and I don't have it (according to one doctor). What I want to know is, "Why?" What on earth just made this happen to me? Is there no reason? I just want to understand why I developed this condition! One time my ankle got cut open by accident and water actually started to just leak out into my shoe! My foot and shoe were soaked - it was disgusting. I just want to know how to get rid of this. I stay away from salt, take my water pills daily, elevate my legs, I mean WHAT ELSE CAN I DO??????? I'm doing everything I am supposed to do, to no avail. I'm really started to hate my life now because of this. I'm so large, I can't even stand to look at myself anymore.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?